# SDR CALA0100968

- Difficulty date: October 24, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 46,838 hours, 24,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9507835
- Condition: Worn
- Location: Rt Te Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T ANGLE ON FUSELAGE FORWARD END AT FILLET FAIRING SUPPORT ANGLE THAT ATTACHES TO UPPER WING TRAILING EDGE WORN. REMOVED AND REPLACED ANGLE PER SRM 51-10-2 AND 51-40-00.
